Uphamol

Uphamol Infant Syrup 120mg 60ml

Sale!

Uphamol

Uphamol Infant Syrup 120mg 60ml

Rated 0 out of 5
0 reviews

RM5.70 RM4.70 -18%

Availability: 50 in stock

Points5 Earn points to redeem for future purchases. Collect 1 point for every RM 1 spent. Redeem RM 1 with 150 points.
Quantity

Availability: 50 in stock

Facebook Twitter Email LinkedIn WhatsApp Copy
Available For
Home Delivery

Delivery Within Malaysia

RM6 Shipping Off   Above RM120

Only In Malaysia

Product Details
Product Description
Quick OverviewUsed to relieve fever and mild to moderate pain associated with conditions such as aches due to cold and flu, teething, post vaccination reactions, headaches, earache and toothache.
Direction for UseBelow 3 months: 5 to 10mg/kg (on doctor’s advice only). 3 months to 11 months: 1/2 to 1 teaspoonful, 3 to 4 times daily. 1 to 5 years: 1 to 2 teaspoonfuls. 3 to 4 times daily.
IngredientsEach 5ml (1 teaspoonful) contains 120mg acetaminohen (paracetamol). It is aspirin free and alcohol free.
Contra IndicationPlease do not take if you are allergic to acetaminophen (paracetamol).
CautionThis preparation contains Paracetamol. Do not take any other Paracetamol-containing medicines at the same time. If symptoms persist, please consult doctor.
Weight (grams)
400
Product Registration
MAL19912686XZ
Reviews

Let us know what you think...

Only logged in customers who have purchased this product may leave a review.

View all reviews
×

Login

Continue as a Guest

From The Same Brand
Generate Cart URL